# SDR SWAA2022022864889

- Difficulty date: December 7, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE SPOTS OF CORROSION AROUND APU INLET AT BS 1088 BULKHEAD / REMOVE CORROSION AND REPAIRED THE APU INLET STA 1018 PER ATS ER 18-06071 REV IR AND SWA EA 1-753-33882 REV IR.
